MathSciNet Relay Station
MathSciNet bibliographic data
MR2161405 55M20 (54H25 57S30)
Kim, Seung Won; Lee, Jong Bum Anosov theorem for coincidences on nilmanifolds. Fund. Math. 185 (2005), no. 3, 247–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement